Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS Corpus Christi, TX

March 8, 2016Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 8, 2016, 8:53 PM CST for Webb County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2016, 8:53 PM CST (02:53 UTC)
Expired
Mar 8, 2016, 9:30 PM CST
In force
37 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Webb County, TX

The radar

The Laughlin AFB radar (KDFX), 154 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 7:03 PM CSTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
3846 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

367 
WUUS54 KCRP 090253
SVRCRP
TXC479-090330-
/O.NEW.KCRP.SV.W.0008.160309T0253Z-160309T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
853 PM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WEBB COUNTY IN SOUTHERN TEXAS...

* UNTIL 930 PM CST

* AT 853 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF COLUMBIA BRIDGE...OR 29 MILES NORTHWEST OF LAREDO...MOVING NORTH
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHUPADERA RANCH AIRPORT AND COLUMBIA BRIDGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2820 9964 2768 9973 2773 9977 2774 9980
      2778 9982 2776 9984 2779 9985 2780 9988
      2784 9988 2788 9991 2791 9990 2794 9994
      2798 9993 2800 9999 2807 10002 2809 10005
      2815 10008 2820 10020
TIME...MOT...LOC 0253Z 181DEG 41KT 2781 9985 

HAIL...1.00IN
WIND...60MPH
 
$$

TMT
2 follow-up statements
486 
WWUS54 KCRP 090309
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
909 PM CST TUE MAR 8 2016

TXC479-090330-
/O.CON.KCRP.SV.W.0008.000000T0000Z-160309T0330Z/
WEBB TX-
909 PM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR NORTHWESTERN WEBB COUNTY...

AT 908 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTHWEST
OF LAS TIENDAS...OR 31 MILES WEST OF ENCINAL...MOVING NORTH AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2820 9964 2768 9973 2773 9977 2774 9980
      2778 9982 2776 9984 2779 9985 2780 9988
      2784 9988 2788 9991 2791 9990 2794 9994
      2798 9993 2800 9999 2807 10002 2809 10005
      2815 10008 2820 10020
TIME...MOT...LOC 0308Z 178DEG 41KT 2799 9986 

HAIL...1.00IN
WIND...60MPH
 
$$

TMT
546 
WWUS54 KCRP 090326
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
926 PM CST TUE MAR 8 2016

TXC479-090335-
/O.EXP.KCRP.SV.W.0008.000000T0000Z-160309T0330Z/
WEBB TX-
926 PM CST TUE MAR 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WEBB COUNTY WILL
EXPIRE AT 930 PM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH TEXAS.

LAT...LON 2820 9964 2768 9973 2773 9977 2774 9980
      2778 9982 2776 9984 2779 9985 2780 9988
      2784 9988 2788 9991 2791 9990 2794 9994
      2798 9993 2800 9999 2807 10002 2809 10005
      2815 10008 2820 10020
TIME...MOT...LOC 0324Z 181DEG 41KT 2799 9986 

$$

TMT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 7:22 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 8, 7:22 PM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
722 PM CST TUE MAR 8 2016

.DISCUSSION...SPC HAS PLACED ALL OF S TX INCLUDING THE BAYS AND
INTERCOASTAL WATERS...IN A SEVERE THUNDERSTORM WATCH UNTIL 2 AM
CST. THERE REMAINS SOME UNCERTAINTY IN TIMING OF THE STRONGEST
STORMS ACROSS S TX...HOWEVER SVR STORMS HAVE DVLPD JUST NW OF THE
CWA AND TO THE SW OF BRO IN MEX. THE STORMS ARE MOVING GENERALLY
NE WITH THE OVERALL SYSTEM DRIFTING E. STORMS ARE EXPECTED TO
CONGEAL INTO AN MCS WITH TIME AND MOVE E ACROSS THE CWA. AS THIS
SYSTEM EVOLVES OVER THE NEXT FEW HOURS...THE WATCH MAY BE EXTENDED
IN TIME FOR THE EASTERN CWA. FCST MODELS PROG INCREASING SHEAR
LATER TONIGHT WHICH MAY INCREASE THE THREAT FOR TORNADOES AS WELL.

&&

.PREV DISCUSSION... /ISSUED 534 PM CST TUE MAR 8 2016/

DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 00Z TAFS.

AVIATION...CONDITIONS WILL RAPIDLY DETERIORATE THIS EVENING
THROUGH THE OVERNIGHT HOURS FROM WEST TO EAST AS A STORM SYSTEM
DEVELOPS AND MOVES ACROSS THE AREA. CONDITIONS WILL LIKELY
FLUCTUATE BETWEEN IFR AND VFR DUE TO THE STORMS. SOME STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND WIND GUSTS 50KT OR GREATER.
TORNADOES ARE ALSO A POSSIBILITY OVERNIGHT. GIVEN SOME UNCERTAINTY
OF TIMING OF THE STRONGEST STORMS...FOR NOW HAVE A MENTION OF A
TEMPO 50KT GUST AT VCT WHERE THE BEST CONFIDENCE LIES.
OTHERWISE...HAVE TEMPO GUSTS TO AROUND 40KTS FOR THE OTHER 3 TAF
SITES. TAFS WILL LIKELY BE ADJUSTED AS TIMING AND STRENGTH OF
STORMS BECOMES MORE CLEAR.

PREV DISCUSSION... /ISSUED 348 PM CST TUE MAR 8 2016/

.SEVERE WEATHER EXPECTED TONIGHT...

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...AS OF WRITING /EARLY
AFTERNOON/...A DRYLINE WAS NUDGING INTO THE WESTERN BRUSH COUNTRY
ALLOWING FOR HOT AND DRY CONDITIONS. FARTHER EAST..CLOUD COVER WAS
PERSISTING ALONG THE COAST WHERE A SOUTHERLY LLJ WAS IN PLACE.
ALOFT...A POWERFUL H/5 TROUGH WAS DIGGING ANOMALOUSLY FAR SOUTH
INTO NW MX WHILE A 125KT H25 JET STREAK WAS NOSING NE INTO THE S
TX REGION. COMBINATION OF THE LARGE SCALE LIFT...AN UNSTABLE
AIRMASS...AND AN INCREASE IN WIND SHEAR AND MOISTURE...SHOULD LEAD
TO SEVERE WEATHER DEVELOPING ACROSS THE REGION TONIGHT.

THERE ARE A FEW SCENARIOS FOR SEVERE WEATHER TONIGHT...
1. LATE AFTERNOON/EARLY THIS EVENING...AS MOISTURE BEGINS TO RETREAT
WESTWARD...CONVECTION MAY DEVELOP ACROSS THE BRUSH COUNTRY. THESE
STORMS WOULD POSE A LARGE HAIL AND DAMAGING WIND THREAT GIVEN
STEEPENING LAPSE RATES AND SHEAR.

2. STORMS MAY DEVELOP ACROSS THE COASTAL COUNTIES THIS EVENING IF
H85 WINDS CAN BACK ENOUGH. LATEST RAP...HRRR...AND 12Z NAM OUTPUT
SUPPORTS THIS WHILE THE ECMWF DOES NOT. IF CONVECTION DOES INDEED
DEVELOP ACROSS THE COASTAL COUNTIES THIS EVENING...LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. THE
TORNADO THREAT WITH EVENING STORMS WOULD LIKELY INCREASE THROUGH
THE EVENING AS THE LLJ STRENGTHENS...WITH THE POTENTIAL FOR A
STRONG TORNADO INCREASING AT THAT TIME.

3. CONVECTION MAY DEVELOP WEST OF THE INTERNATIONAL BORDER LATE THIS
AFTERNOON AND INTO THE EVENING...AND SHIFT EASTWARD THROUGH THE
NIGHT. IF THIS OCCURS...THE STORMS WOULD LIKELY CONGEAL INTO
CLUSTERS...AND EVENTUALLY A FAIRLY LARGE MCS...AND SHIFT NE
THROUGH THE NIGHT /REACHING THE EASTERN HALF OF THE CWA LATE
TONIGHT INTO WED MORNING/. STRONG DAMAGING WINDS...EMBEDDED LARGE
HAIL...AND A FEW TORNADOES WOULD BE POSSIBLE ALONG THIS LINE.

IN ADDITION TO SEVERE WEATHER...HEAVY RAINFALL WILL ACCOMPANY THE
STORMS TONIGHT WITH SEVERAL LOCATIONS EXPECTED TO RECEIVE A COUPLE
INCHES OF RAIN. HOWEVER...DUE TO RECENT DRYING OF SOILS /AND
COORDINATING WITH WFO EWX/ HAVE CHOSEN TO HOLD OFF ON A FLASH
FLOOD WATCH AT THIS TIME. HOWEVER...ISOLATED LOCATIONS MAY
EXPERIENCE FLOODING TONIGHT.

STRONG TO SEVERE CONVECTION MAY PERSIST THROUGH THE MID MORNING HOURS
OF WED BEFORE SHIFTING EAST AS AN AREA OF LOW PRESSURE SHIFTS EAST
ACROSS THE CWA. HOWEVER...WITH LARGE SCALE ASCENT REMAINING IN PLACE
THROUGH THE DAY WEDNESDAY /DUE TO MID AND UPPER LEVEL LOW TO OUR
WEST/...ADDITIONAL PRECIP MAY DEVELOP BY LATE IN THE AFTERNOON.

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...UPPER LOW
CONTINUES TO MEANDER AROUND SOUTH TEXAS THROUGH FRIDAY. THE TRICK
IS THAT THE BEST MOISTURE BECOMES VARIABLE AT TIMES...WITH THE
BEST MOISTURE AND LIFT AT TIMES OVER OUR AREA THEN AT TIMES OVER
AREAS TO THE NORTH (WITH DRIER AIR OVER SOUTH TEXAS). WITH THE
TIMING ISSUES OF THE UPPER LOW ALREADY IN PLACE...AM NOT GOING TO
GET TOO CUTE WITH RAIN CHANCES AND GENERALLY KEEP AT LEAST A
CHANCE FOR RAIN THROUGH THURSDAY NIGHT OVER THE AREA (INCLUDING
GULFMEX). STILL WILL MAINTAIN LIKELY POPS WEDNESDAY NIGHT OVER THE
EAST (CATEGORICAL OFFSHORE)...AS ANOTHER IMPULSE OF ENERGY FROM
THE UPPER LOW COMBINES WITH THE AVAILABLE MOISTURE (PWATS AOA 1
INCH). UPPER LOW APPEARS TO FINALLY MAKE A PATH TOWARD THE NORTH
AND EAST ON FRIDAY/FRIDAY NIGHT...TAKING THE BEST MOISTURE AND
LIFT WITH IT AND BRINGING DRIER AIR IN BY SATURDAY. THUS...WILL
MAINTAIN CHANCE POPS FRIDAY...BUT THEN DIMINISH THEM FRIDAY NIGHT
(30 POPS NORTHEAST AND GULFMEX) AS AFOREMENTIONED MOVEMENT OF LOW
AND MOISTURE OCCURS. DRY SATURDAY THROUGH TUESDAY WITH SHORT-WAVE
MOVING WELL NORTH OF AREA ON SUNDAY. RIDGE BUILDS IN AFTER THAT.
STAYING ON THE WARMER SIDE OF GUIDANCE FOR OVERNIGHT LOWS THROUGH
SATURDAY MORNING AND COOLER SIDE THROUGH FRIDAY...THEN DID NOT
SWAY TOO FAR FROM SUPERBLEND FOR NOW EXCEPT FOR CHECKING FOR TOO
COOL TEMPERATURES NEAR THE COAST AND ADJUSTING UPWARD.

MARINE...STRONG SOUTHEAST FLOW CONTINUES AHEAD OF POWERFUL
WEATHER SYSTEM. A BRIEF PERIOD OF GALE CONDITIONS MAY EXIST
TONIGHT ACROSS THE GULF WATERS AND THUS THE GALE WARNING REMAINS
IN EFFECT. WIND SPEEDS WILL GRADUALLY WEAKEN WEDNESDAY AND
THURSDAY...BUT SEAS WILL BE SLOW TO SUBSIDE. STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  78  62  75  57  / 100  90  60  40  30
VICTORIA          65  76  61  74  55  / 100  90  70  50  40
LAREDO            61  79  57  74  56  /  90  20  30  50  40
ALICE             66  80  59  76  55  / 100  60  60  50  40
ROCKPORT          68  77  62  72  58  / 100  90  70  40  30
COTULLA           60  78  57  71  54  / 100  20  40  60  50
KINGSVILLE        68  80  60  77  56  /  90  80  60  40  30
NAVY CORPUS       68  76  64  75  60  /  90  90  70  40  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

&&

TE/81...SHORT TERM
Hazardous weather outlook, Mar 8, 7:13 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 PM CST TUE MAR 8 2016

TXZ229>234-239>247-100115-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
713 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A MODERATE RISK OF RIP CURRENTS CONTINUES TODAY AND TONIGHT ALONG
GULF FACING BEACHES.

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 2 AM CST FOR ALL OF
SOUTH TEXAS. STRONG TO SEVERE THUNDERSTORMS POSSIBLE OVERNIGHT.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE RIP CURRENT RISK WILL REMAIN ELEVATED WEDNESDAY WITH THE
INCREASED SWELLS FROM SUSTAINED VERY STRONG SOUTHEAST FLOW.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. STRONG
THUNDERSTORMS MAY BE LINGERING WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TUESDAY AFTERNOON AND TUESDAY
NIGHT.

GMZ230-235-250-255-270-275-100115-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
713 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 2 AM CST FOR THE BAYS
AND INTERCOASTAL WATERS. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TONIGHT.

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE MIDDLE TEXAS COASTAL
WATERS THROUGH THIS EVENING FOR OPEN WATERS AND THROUGH TONIGHT
FOR BAYS AND WATERWAYS.

A GALE WARNING IS IN EFFECT FOR OPEN WATERS THIS EVENING AND
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT CONDITIONS...MOSTLY SEAS...LOOK TO CONTINUE THROUGH
THE END OF THE WORK WEEK.

STRONG TO SEVERE THUNDERSTORMS MAY LINGER INTO WEDNESDAY. WIND
GUSTS TO 50 KNOTS ALONG WITH LARGE HAIL WILL BE POSSIBLE WITH
THESE STORMS.

ADDITIONAL THUNDERSTORM ACTIVITY WILL CONTINUE DURING THE DAY
WEDNESDAY THROUGH FRIDAY.

TE

In the hours before

Special weather statement, Mar 8, 8:19 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
819 PM CST TUE MAR 8 2016

TXZ239-090245-
WEBB-
819 PM CST TUE MAR 8 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WEBB COUNTY...

AT 818 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF LAREDO COMMUNITY COLLEGE...OR 7 MILES SOUTHWEST OF
LAREDO...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAREDO...BOTINES...RANCHOS PENITAS WEST...LAREDO INTERNATIONAL AIRPORT...
DOCTORS HOSPITAL OF LAREDO...TEXAS A&M INTERNATIONAL UNIVERSITY...
ORVIL...LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH
LAREDO...UNITEC INDUSTRIAL PARK...COLUMBIA BRIDGE...LAREDO COUNTRY CLUB
AND UNITED SOUTH HIGH SCHOOL.

LAT...LON 2745 9950 2749 9948 2750 9953 2757 9951
      2761 9955 2760 9958 2761 9958 2764 9960
      2764 9963 2763 9964 2764 9967 2765 9966
      2767 9969 2766 9971 2773 9977 2778 9979
      2779 9940 2738 9944 2737 9950
TIME...MOT...LOC 0218Z 174DEG 27KT 2745 9955

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:19 PM CSTSpecial Weather StatementCRPWebb26 min
Mar 8, 10:34 PM CSTSpecial Weather StatementCRPLa Salle26 min
Mar 9, 1:43 AM CSTSpecial Weather StatementCRPCalhoun32 min
Mar 9, 1:54 AM CSTSpecial Weather StatementCRPRefugio, San Patricio21 min
Mar 9, 2:20 AM CSTSpecial Weather StatementCRPRefugio, San Patricio, Victoria25 min
Mar 9, 2:49 AM CSTSpecial Weather StatementCRPWebb56 min
Mar 9, 2:51 AM CSTSpecial Weather StatementCRPVictoria39 min
Mar 9, 4:28 AM CSTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces16 hr
Mar 9, 4:41 AM CSTSpecial Weather StatementCRPLa Salle34 min
Mar 9, 5:52 AM CSTSpecial Weather StatementCRPWebb23 min
Mar 9, 6:19 AM CSTSpecial Weather StatementCRPWebb26 min
Mar 9, 6:26 AM CSTSpecial Marine WarningCRP64 min
Mar 9, 6:31 AM CSTSpecial Weather StatementCRPKleberg, Nueces59 min
Mar 9, 6:41 AM CSTSevere Thunderstorm WarningCRPWebb34 min
Mar 9, 7:11 AM CSTSevere Thunderstorm WarningCRPKleberg, Nueces49 min
Mar 9, 7:15 AM CSTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb26 min
Mar 9, 7:22 AM CSTSevere Thunderstorm WarningCRPNueces, San Patricio38 min
Mar 9, 7:24 AM CSTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
Mar 9, 7:24 AM CSTSpecial Marine WarningCRP36 min
Mar 9, 7:58 AM CSTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio47 min
Mar 9, 8:03 AM CSTSpecial Marine WarningCRP87 min
Mar 9, 8:09 AM CSTFlash Flood WatchCRPAransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more22 hr
Mar 9, 8:22 AM CSTSpecial Weather StatementCRPLive Oak23 min
Mar 9, 8:25 AM CSTFlash Flood WarningCRPAransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more3 hr
Mar 9, 8:33 AM CSTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria42 min
Mar 9, 8:57 AM CSTFlash Flood WarningCRPKleberg3 hr
Mar 9, 9:03 AM CSTSpecial Weather StatementCRPRefugio27 min
Mar 9, 9:18 AM CSTAreal Flood AdvisoryCRPBee, Live Oak3 hr
Mar 9, 9:19 AM CSTSevere Thunderstorm WarningCRPCalhoun, Victoria26 min
Mar 9, 9:24 AM CSTSpecial Weather StatementCRPNueces, San Patricio36 min
Mar 9, 9:26 AM CSTSpecial Weather StatementCRPVictoria34 min
Mar 9, 9:31 AM CSTSpecial Marine WarningCRP29 min
Mar 9, 9:40 AM CSTSpecial Weather StatementCRPAransas35 min
Mar 9, 10:29 AM CSTFlash Flood WarningCRPKleberg, Nueces3 hr
Mar 9, 10:35 AM CSTFlash Flood WarningCRPSan Patricio3 hr
Mar 9, 11:17 AM CSTAreal Flood AdvisoryCRPGoliad, Victoria118 min
Mar 9, 11:27 AM CSTFlash Flood WarningCRPAransas, Kleberg, Nueces, Refugio, San Patricio2 hr
Mar 9, 1:28 PM CSTAreal Flood AdvisoryCRPCalhoun, Victoria62 min
Mar 9, 1:58 PM CSTSpecial Marine WarningCRP62 min
Mar 9, 2:50 PM CSTRiver Flood WarningCRPNueces68 hr
Mar 9, 2:59 PM CSTSpecial Marine WarningCRP46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.